Alert archive / Ohio / Severe Thunderstorm Warnings in 2022
Severe Thunderstorm Warning 22, NWS Cleveland, OH
NWS Cleveland, OH issued this severe thunderstorm warning at May 21, 2022, 4:36 PM EDT for Ashtabula County, Geauga County, Trumbull County, Ohio. It was in force for 39 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 21, 2022, 4:36 PM EDT (20:36 UTC)
- Expired
- May 21, 2022, 5:15 PM EDT
- In force
- 39 min
- Issued by
- NWS Cleveland, OH
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 60.0 mph
Counties Ashtabula County, OH, Geauga County, OH, Trumbull County, OH
The radar
The Cleveland radar (KCLE), 78 km from the middle of the area, began a volume at 20:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 21, 4:38 PM EDT | HAIL 2 | 3 N Burton, OH | *DELAYED REPORT* OCCURRED ON CLARIDON TROY RD BETWEEN ENSIGN AND TAYLOR WELLS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 21, 2:47 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 12:00Z, 8.6 hours before the alert went out and 141 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 820 J/kg
- Mixed-layer CIN
- -200 J/kg
- Mixed-layer LCL
- 1222 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 116 m²/s²
- 0-3 km storm-relative helicity
- 165 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
686
WUUS51 KCLE 212036
SVRCLE
OHC007-055-155-212115-
/O.NEW.KCLE.SV.W.0022.220521T2036Z-220521T2115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Cleveland OH
436 PM EDT Sat May 21 2022
The National Weather Service in Cleveland has issued a
* Severe Thunderstorm Warning for...
Northwestern Trumbull County in northeastern Ohio...
East central Geauga County in northeastern Ohio...
Southwestern Ashtabula County in northeastern Ohio...
* Until 515 PM EDT.
* At 436 PM EDT, a severe thunderstorm was located over Burton, or
near Chardon, moving east at 30 mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
damage to trees and power lines.
* Locations impacted include...
Middlefield, Orwell, Burton, Huntsburg, Claridon, Hartsgrove,
Roaming Shores and Rock Creek.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4146 8071 4145 8101 4145 8127 4157 8112
4168 8081
TIME...MOT...LOC 2036Z 250DEG 26KT 4151 8114
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Garuckas1 follow-up statement
047
WWUS51 KCLE 212101
SVSCLE
Severe Weather Statement
National Weather Service Cleveland OH
501 PM EDT Sat May 21 2022
OHC055-212111-
/O.CAN.KCLE.SV.W.0022.000000T0000Z-220521T2115Z/
Geauga OH-
501 PM EDT Sat May 21 2022
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL GEAUGA COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
northeastern Ohio.
LAT...LON 4166 8080 4146 8071 4146 8077 4145 8100
4149 8101 4161 8101 4168 8081
TIME...MOT...LOC 2101Z 257DEG 23KT 4155 8094
$$
OHC007-155-212115-
/O.CON.KCLE.SV.W.0022.000000T0000Z-220521T2115Z/
Trumbull OH-Ashtabula OH-
501 PM EDT Sat May 21 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM EDT
FOR NORTHWESTERN TRUMBULL AND SOUTHWESTERN ASHTABULA COUNTIES...
At 501 PM EDT, a severe thunderstorm was located near Orwell, or 14
miles east of Chardon, moving east at 25 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to vehicles is possible. Expect damage to
trees and power lines.
Locations impacted include...
Orwell, Hartsgrove, Roaming Shores and Rock Creek.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4166 8080 4146 8071 4146 8077 4145 8100
4149 8101 4161 8101 4168 8081
TIME...MOT...LOC 2101Z 257DEG 23KT 4155 8094
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
GaruckasWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at May 21, 3:28 PM EDT, 1 hour 8 minutes earlier.
Area forecast discussion, May 21, 3:28 PM EDT, 1 hour 8 minutes before
Area Forecast Discussion National Weather Service Cleveland OH 328 PM EDT Sat May 21 2022 .SYNOPSIS... A cold front will settle across Lake Erie today before moving east across the area tonight and tomorrow. High pressure builds east across the Great Lakes region tomorrow night through Tuesday. A warm front extending from low pressure out of the mid-Mississippi Valley will move north across the area Wednesday before this low moves northeast across the Great Lakes region on Thursday and Friday. && .NEAR TERM /THROUGH SUNDAY NIGHT/... Severe Thunderstorm Watch has been issued for much of the area through 02Z, primarily for damaging wind gusts and large hail. See discussion below for more details. The environment is primed for severe thunderstorms this afternoon, with RAP mesoanalysis suggesting SBCAPE as high as 4000 J/kg, with projections building it up to 4500 J/kg. Combined with effective bulk shear 30-40 kts and we have a favorable environment for severe convection. Damaging wind gusts are likely to be the prime culprit this afternoon and evening with max theta-e difference of up to 30 C, DCAPE up to 1200 J/kg and low level lapse rates of 7-8 C/km all contributing to a favorable environment for damaging winds. However, large hail will also be possible with moderate mid-level lapse rates of 6.5-7 and hail growth zone (-10 to -30 C) CAPE of up to 1000 J/kg. While not especially favorable, an isolated tornado can not be ruled out with modest 0-1 km shear of around 10-15 kts, effective SRH around 50, and LCL heights around 1000m. Flash flooding is also pose a risk with a very moist environment in place, especially if convection initiates off a WSW-ENE boundary. The cold front finally pushes east of the area tomorrow morning and precipitation will gradually taper off during the morning and early afternoon Sunday from west to east. Cooler air will spread into the area tonight with considerably colder temperatures compared to this morning's lows. Also, notably cooler temperatures expected for Sunday. As we remain in the warm sector today, temperatures will take a stab at hitting the 90 degree mark. However, with advancing clouds, temperatures should hold below the 90 degree level across much of the area. && .SHORT TERM /MONDAY THROUGH TUESDAY NIGHT/... High pressure over the Great Lakes will foster dry weather through the majority of the short term period. However, lingering cold air advection will provide below normal temperatures Monday, with highs in the low to mid 60s anticipated. By Tuesday, a building ridge across the southeastern US will allow temps to increase and highs will recover to the low to mid 70s. Overnight lows will be in the 40s to low 50s each night. Pops begin to increase Tuesday night as low pressure developing over the Mississippi Valley lifts a warm front northeast towards the local area. The best chance of scattered showers will be confined to the western half of the forecast area. && .LONG TERM /WEDNESDAY THROUGH SATURDAY/... An unsettled weather pattern is expected mid to late week as a deepening upper-level trough and surface low inch eastward across the region and several shortwaves move across the local area. This will result in several waves of precipitation, including potential for thunderstorms during peak heating hours. As of now, the highest pops are Wednesday and Thursday, with slightly lower chances heading towards the end of the week due to divergence in model guidance. A cold front will likely move across the area Friday, allowing pops to decrease Friday night into Saturday. However, scattered showers may persist through the first half of the weekend as a reinforcing cold front moves across the lower Great Lakes. Wednesday and Thursday will most likely be the warmest days of the week with highs in the mid to upper 70s. Temps will be slightly cooler in the upper 60s Friday and upper 60s to low 70s Saturday. Overnight lows will be in the upper 50s to low 60s Wednesday and Thursday night and expect cooler lows in the low 50s Friday night. && .AVIATION /18Z Saturday THROUGH Thursday/... We're starting off the TAF period with VFR conditions with a cu field producing scattered to broken ceilings in the 4-6 kft range. Scattered to numerous storms are expected to develop in western Ohio early to mid afternoon, quickly growing upscale into a squall line as it moves east-northeast across the area. Additional thunderstorms could develop ahead of it along a lake boundary near KCLE and KERI. A favorable environment will may result in some of these thunderstorms producing hail and strong winds. Heavy rain will accompany thunderstorms and likely result in brief periods of IFR (or lower) visibility and MVFR ceilings. Confidence in timing of thunderstorms is medium and tried to time out about 2-3 hours of prevailing thunderstorms. First round of thunderstorms is expected to be through the area by 02-03Z with some potential for a second overnight round of showers and thunderstorms. Confidence is lower for overnight precipitation so left thunderstorms out of TAFs for now. Model guidance does project lower ceilings overnight and have most TAF sites getting down to at least prevailing MVFR with some eastern TAF sites going down to IFR ceilings. Additional thunderstorm development is expected late tomorrow morning into the early afternoon hours near KYNG/KERI. Outlook...Non-VFR possible Tuesday night through Thursday with showers and afternoon thunderstorms. && .MARINE... Thunderstorms will impact the lake this afternoon into early this evening and any thunderstorms that move over the lake may produce hail and strong winds. Outside of thunderstorms, expect variable winds 6 to 12 knots this afternoon before becoming southwesterly this evening. Winds shift to the northwest and increase to 15 to 20 knots Sunday morning and a short-fused Small Craft Advisory may be needed before winds and waves decrease Sunday afternoon. Onshore flow continues through the first half of next week and although winds will remain below 20 knots, persistent onshore flow may keep waves elevated in nearshore zones. Will continue to monitor wind and wave forecast trends for any Small Craft Advisory conditions through the weekend. && .CLE WATCHES/WARNINGS/ADVISORIES... OH...None. PA...None. MARINE...None. && SYNOPSIS...Saunders NEAR TERM...Saunders SHORT TERM...Maines LONG TERM...Maines AVIATION...Saunders MARINE...Maines
Hazardous weather outlook, May 21, 2:59 PM EDT, 1 hour 37 minutes before
Hazardous Weather Outlook National Weather Service Cleveland OH 259 PM EDT Sat May 21 2022 LEZ145>149-OHZ009>014-017>023-027>033-036>038-047-089-PAZ001>003- 221900- Vermilion to Avon Point OH-Avon Point to Willowick OH- Willowick to Geneva-on-the Lake OH-Geneva-on-the-Lake to Conneaut OH- Conneaut OH to Ripley NY-Erie-Lorain-Cuyahoga-Lake-Geauga- Ashtabula Inland-Hancock-Seneca-Huron-Medina-Summit-Portage-Trumbull- Wyandot-Crawford-Richland-Ashland-Wayne-Stark-Mahoning-Marion-Morrow- Holmes-Knox-Ashtabula Lakeshore-Northern Erie-Southern Erie- 259 PM EDT Sat May 21 2022 ...SEVERE THUNDERSTORM WATCH 255 IN EFFECT UNTIL 10 PM EDT THIS EVENING... This Hazardous Weather Outlook is for Lake Erie, north central Ohio, northeast Ohio, northwest Ohio and northwest Pennsylvania. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Sunday through Friday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines. LEZ061-142>144-162>169-OHZ003-006>008-221900- Ripley to Buffalo NY extending from 5NM off shoreline to US- Canadian border-Maumee Bay to Reno Beach OH- Reno Beach to The Islands OH-The Islands to Vermilion OH- Detroit River Lt. to Maumee Bay OH to Reno Beach OH beyond 5NM offshoreline to US-Canadian border- Reno Beach to The Islands OH beyond 5NM off shoreline to US- Canadian border- The Islands to Vermilion OH beyond 5 nm off shoreline to US- Canadian border- Vermilion to Avon Point OH beyond 5 nm off shoreline to US- Canadian border- Avon Point to Willowick OH beyond 5 nm off shoreline to US- Canadian border-Willowick to Geneva-on-the- Lake OH beyond 5NM off shoreline to US-Canadian border-Geneva-on-the- Lake to Conneaut OH beyond 5 nm off shoreline to US-Canadian border- Conneaut OH to Ripley NY beyond 5 nm off shoreline to US- Canadian border-Lucas-Wood-Ottawa-Sandusky- 259 PM EDT Sat May 21 2022 This Hazardous Weather Outlook is for Lake Erie and northwest Ohio. .DAY ONE...This afternoon and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Sunday through Friday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, May 21, 4:04 PM EDT, 32 minutes before
Special Weather Statement
National Weather Service Cleveland OH
404 PM EDT Sat May 21 2022
OHZ017-212045-
Hancock OH-
404 PM EDT Sat May 21 2022
...Strong thunderstorms will impact portions of southern Hancock
County through 445 PM EDT...
At 404 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Pandora to near Lima to near Wapakoneta.
Movement was east at 35 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Findlay, Bluffton, Arlington, Rawson, Vanlue, Mount Blanchard, Benton
Ridge, Jenera, Mount Cory and Williamstown.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
northwestern Ohio.
&&
LAT...LON 4103 8388 4103 8342 4100 8342 4099 8346
4095 8346 4095 8348 4091 8348 4090 8351
4082 8352 4082 8388
TIME...MOT...LOC 2004Z 262DEG 31KT 4091 8399 4070 8402 4056 8411
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
KahnSpecial weather statement, May 21, 4:05 PM EDT, 31 minutes before
Special Weather Statement
National Weather Service Cleveland OH
405 PM EDT Sat May 21 2022
OHZ012>014-089-PAZ001>003-212045-
Geauga OH-Lake OH-Ashtabula Lakeshore OH-Ashtabula Inland OH-
Northern Erie PA-Southern Erie PA-Crawford PA-
405 PM EDT Sat May 21 2022
...Strong thunderstorms will impact portions of northeastern Geauga,
northeastern Lake, Ashtabula, southwestern Erie and northwestern
Crawford Counties through 445 PM EDT...
At 404 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near North Kingsville to near Chardon. Movement
was northeast at 35 mph.
HAZARD...Winds in excess of 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Ashtabula, Conneaut, Chardon, Geneva-On-The-Lake, Geneva, Madison,
Girard, North Kingsville, Perry, Albion, Claridon, Lake City,
Austinburg, Montville, Kingsville, Hartsgrove, Roaming Shores,
Pierpont, North Perry and Thompson.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
northeastern Ohio...and northwestern Pennsylvania.
&&
LAT...LON 4206 8026 4173 8046 4150 8121 4177 8120
4182 8112 4196 8055
TIME...MOT...LOC 2004Z 237DEG 32KT 4187 8070 4162 8115
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
MainesLocal storm report, May 21, 4:20 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
420 PM EDT SAT MAY 21 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0419 PM HAIL 2 S CHESTERLAND 41.49N 81.34W
05/21/2022 E0.70 INCH GEAUGA OH PUBLIC
DIME SIZE HAIL.
&&Local storm report, May 21, 4:27 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
427 PM EDT SAT MAY 21 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0420 PM HAIL 2 S CHESTERLAND 41.49N 81.34W
05/21/2022 E1.00 INCH GEAUGA OH PUBLIC
&&Local storm report, May 21, 4:34 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
434 PM EDT SAT MAY 21 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0423 PM HAIL 1 W CHESTERLAND 41.52N 81.36W
05/21/2022 E0.88 INCH GEAUGA OH PUBLIC
&&Special weather statement, May 21, 4:34 PM EDT, 2 minutes before
Special Weather Statement
National Weather Service Cleveland OH
434 PM EDT Sat May 21 2022
OHZ008-009-018-019-212130-
Seneca OH-Huron OH-Erie OH-Sandusky OH-
434 PM EDT Sat May 21 2022
...Strong thunderstorms will impact portions of northern Huron, Erie,
northeastern Seneca and southeastern Sandusky Counties through 530 PM
EDT...
At 434 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Sandusky to near Bellevue to 6 miles south
of Green Springs. Movement was east at 25 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Sandusky, Norwalk, Western Vermilion, Bellevue, Clyde, Northern
Milan, Milan, Castalia, Monroeville, Berlin Heights, Flat Rock,
Bloomingville, Sandusky South and Fairview Lanes.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
north central and northwestern Ohio.
&&
LAT...LON 4132 8298 4147 8280 4144 8276 4146 8271
4149 8269 4147 8266 4148 8269 4146 8270
4145 8269 4138 8250 4143 8235 4136 8235
4132 8239 4114 8249 4116 8309
TIME...MOT...LOC 2034Z 269DEG 20KT 4145 8275 4132 8289 4116 8301
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
KahnThe office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 21, 9:12 AM EDT | Special Weather Statement | CLE | Lucas, Wood | 48 min |
| May 21, 9:38 AM EDT | Special Marine Warning | CLE | 62 min | |
| May 21, 2:41 PM EDT | Special Weather Statement | CLE | Morrow, Richland | 49 min |
| May 21, 2:48 PM EDT | Severe Thunderstorm Warning | CLE | Crawford, Knox, Morrow, Richland | 42 min |
| May 21, 3:24 PM EDT | Severe Thunderstorm Warning | CLE | Ashland, Medina, Richland, Wayne | 66 min |
| May 21, 3:47 PM EDT | Special Weather Statement | CLE | Cuyahoga | 43 min |
| May 21, 3:48 PM EDT | Special Weather Statement | CLE | Knox | 42 min |
| May 21, 4:04 PM EDT | Special Weather Statement | CLE | Hancock | 41 min |
| May 21, 4:05 PM EDT | Special Weather Statement | CLE | Ashtabula | 40 min |
| May 21, 4:14 PM EDT | Severe Thunderstorm Warning | CLE | Cuyahoga, Geauga, Lake | 46 min |
| May 21, 4:18 PM EDT | Severe Thunderstorm Warning | CLE | Hancock, Seneca, Wyandot | 57 min |
| May 21, 4:18 PM EDT | Severe Thunderstorm Warning | CLE | Morrow, Richland | 42 min |
| May 21, 4:34 PM EDT | Special Weather Statement | CLE | Erie, Huron | 56 min |
| May 21, 4:57 PM EDT | Severe Thunderstorm Warning | CLE | Crawford, Marion, Seneca, Wyandot | 63 min |
| May 21, 4:58 PM EDT | Severe Thunderstorm Warning | CLE | Ashtabula | 47 min |
| May 21, 5:05 PM EDT | Areal Flood Advisory | CLE | Hancock, Seneca, Wyandot | 3 hr |
| May 21, 5:13 PM EDT | Areal Flood Advisory | CLE | Erie, Huron, Sandusky, Seneca | 3 hr |
| May 21, 5:13 PM EDT | Severe Thunderstorm Warning | CLE | Ashtabula, Trumbull | 47 min |
| May 21, 5:18 PM EDT | Areal Flood Advisory | CLE | Crawford, Marion, Wyandot | 3 hr |
| May 21, 5:23 PM EDT | Severe Thunderstorm Warning | CLE | Ashland, Crawford, Huron, Lorain, Medina, Richland and 1 more | 47 min |
| May 21, 5:31 PM EDT | Tornado Warning | CLE | Huron, Seneca | 29 min |
| May 21, 5:44 PM EDT | Areal Flood Advisory | CLE | Erie, Huron, Seneca | 3 hr |
| May 21, 5:44 PM EDT | Special Marine Warning | CLE | 91 min | |
| May 21, 6:01 PM EDT | Special Weather Statement | CLE | Lorain | 44 min |
| May 21, 6:11 PM EDT | Flash Flood Warning | CLE | Erie, Huron | 100 min |
| May 21, 6:22 PM EDT | Areal Flood Advisory | CLE | Cuyahoga, Lorain | 3 hr |
| May 21, 6:37 PM EDT | Special Weather Statement | CLE | Cuyahoga, Geauga, Lake | 53 min |
| May 21, 6:42 PM EDT | Special Weather Statement | CLE | Stark | 48 min |
| May 21, 6:51 PM EDT | Areal Flood Advisory | CLE | Ashtabula, Cuyahoga, Geauga, Lake | 3 hr |
| May 21, 6:51 PM EDT | Special Weather Statement | CLE | Trumbull | 39 min |
| May 21, 6:59 PM EDT | Special Weather Statement | CLE | Mahoning, Trumbull | 46 min |
| May 21, 7:10 PM EDT | Special Marine Warning | CLE | 2 hr | |
| May 21, 7:10 PM EDT | Severe Thunderstorm Warning | CLE | Ashtabula, Geauga, Lake | 50 min |
| May 21, 7:40 PM EDT | Special Weather Statement | CLE | Trumbull | 50 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2022Every severe thunderstorm warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.